# SDR DALA2014081404608

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT OF REFUEL OVERPRESSURE IN FUEL SERVICE PANEL AT RT WING.  SUPPORT WAS REPLACED IAW SRM 51-10-3, PAR 14-21 AND DWG 3920769, REV E.
